# SDR MASA2012010664336

- Difficulty date: January 5, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 31,414 hours, 17,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGENCY LIGHT OUT. REMOVED AND REPLACED BULB.
